# SDR UPS05444747

- Difficulty date: June 18, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 LT FRAME O/B FLANGE FOUND CRACKED BTN S-12L AND S-13L.  CRACK LENGTH 0.4375 IN.  CORROSION BLEND OUT N/A.  BS 900 LT FRAME O/B FLANGE BETWEEN STR 12L AND 13L AREA REPAIRED AS PER SRM 53-10-04 FIG 4.
